# SDR 08FDEA04794

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65294586
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BULKHEAD 1183 DITCH PAN, LBL 28 CRACKED REPLACED DITCHING PAN 1183 BLKHD LBL 28 REF BOEING DWG 65-29567 AND SRM 51-30-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
